Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some multiplicative properties of complete ideals


Authors: H. T. Muhly and M. Sakuma
Journal: Trans. Amer. Math. Soc. 106 (1963), 210-221
MSC: Primary 13.20; Secondary 13.95
DOI: https://doi.org/10.1090/S0002-9947-1963-0144926-7
MathSciNet review: 0144926
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Lectures in abstract algebra, Vol. I, Van Nostrand, New York, 1951. MR 0041102 (12:794c)
  • [2] W. Krull, Beitrage zur Arithmetic kommutativer Integritatsbereiche, I. Math. Z. 41 (1936), 545-577. MR 1545640
  • [3] M. Sakuma, On prime operations in the theory of ideals, J. Sci. Hiroshima Univ. Ser. A 20 (1957), 101-106. MR 0094337 (20:855)
  • [4] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, Princeton, N.J., 1961. MR 0120249 (22:11006)
  • [5] O. Zariski, Reduction of the singularities of an algebraic surface, Ann. of Math. (2) 40 (1939), 639-689. MR 0000159 (1:26d)
  • [6] -, A new proof of Hilbert's Nullstellensatz, Bull. Amer. Math. Soc. 53 (1947), 362-368. MR 0020075 (8:499g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 13.95

Retrieve articles in all journals with MSC: 13.20, 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144926-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society